Adhd

Attention deficit hyperactive disorder is a condition where there is difficulty in having attention and causes hyperactivity and impulsiveness. Insufficient brain development, trauma to the brain, genetics, etc., causes attention deficit hyperactive disorder. Treatments include behavioral therapy, medications, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I find it hard to complete a task after starting it. Do I have ADHD?

Query: Hello doctor, I am a general practitioner doctor, and I want to know if I have ADHD. I want to start anything and finish it because I never finish it every time I start something. This problem has been with me ever since I can remember. I do not want to label myself, but I want to know what is happe...  Read Full »


Dr. Suresh Kumar G D

Answer: Hello, Welcome to icliniq.com. Your brief description mentions the inability to complete a task which is just one of the several features of ADHD (attention deficit hyperactivity disorder). You may have some relatively common traits of ADHD. We need more information about the constellation of sympto...  Read Full »

Why do I have dryness in my eyes after laser surgery in the eyes?

Query: Hello doctor, I am a 36 year old male. 17 years ago, I began experiencing high levels of anxiety and depression. I was put on Zoloft. After about five years, I was moved to Lexapro as Zoloft was not working. After being on Lexapro for five years, I was moved to Pristiq. After 5 years on Pristiq, ...  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to iclinq.com. I have gone through your query and understand your concern. It is true that SSRIs (selective serotonin reuptake inhibitor) make the person emotionally blunt when on a long term use. In your case, SSRI (Zoloft and Lexapro) and Pristiq (Desvenlafaxine) are ineffective ...  Read Full »

I have been diagnosed with ADHD and anxiety. My testosterone levels are low. Why?

Query: Hello doctor, I am a 30-year-old male. I have been diagnosed with anxiety and ADHD and have noticed some signs of low testosterone and a few other things. I went to a GP and got blood work done. Almost everything was normal, except my testosterone which was 281 ng/dL, and my total cholesterol was 3...  Read Full »


Dr. Vaibhav

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. The testosterone hormone has pulsatile nature. The value is effected by season, even intraday, so a single testosterone level is not considered diagnostic. But in your case, there are multiple reasons because ...  Read Full »

Does stopping Strattera in ADHD patients cause uncontrollable breakdown?

Query: Hello doctor, I am a 14-year-old of height 5’8” and weight probably like 120 lbs. One day I was off my Strattera ADHD medication and was kind of depressed. I was thinking about this one girl and how she does not like me. Then one of my friends came over, and she asked if I was fine. I j...  Read Full »


Dr. Navajith Mani

Answer: Hi, Welcome to icliniq.com. ADHD (Attention-deficit hyperactivity disorder) is a dysfunction of executive functioning, predominantly a frontal lobe activity. Therefore, you are showing symptoms not only in attention and focus but also in decision-making and emotional regulation. You are presen...  Read Full »

My son gets a feeling of vomiting during car travel. What to do?

Query: Hi doctor, The patient is 9 years old. When he gets in a car, he will get hot flashes, shortness of breath, and vomit. His pediatrician says it is motion sickness, but we had traveled a lot before and had no issues. Even he likes amusement rides as well. He has complained of a spot on his head hurti...  Read Full »


Dr. Sirisha

Answer: Hello, Welcome to icliniq.com. Like your doctor said it could be motion sickness, which happens with closed vehicles like cars. If your child has asthma or ADHD (attention-deficit hyperactivity disorder), then it could be like he feels suffocate within the closed spaces. It could be habitual also. S...  Read Full »

Does taking a DHEA supplement to improve anxiety for a prolonged period increase DHT levels?

Query: Hi doctor, I am a male of weight 165 lbs and height 5'8". I am currently taking ADHD medication. I am also taking a DHEA supplement to improve my anxiety issue. I wanted to know if taking DHEA for a long period will increase the levels of DHT. I have hereditary hair loss. Fortunately, I have not lo...  Read Full »


Dr. Navajith Mani

Answer: Hello, Welcome to icliniq.com. Serum levels of the adrenal androgen dehydroepiandrosterone (DHEA) peak in men at the third decade of life and decrease progressively with age. As doctors, we are coming across an increasing number of middle-aged and older individuals who consume over-the-counter p...  Read Full »

How to deal with my son's behavioral problems?

Query: Hello doctor, My son is 5.5 years old with developmental delay, speech delay and poor motor skills. He is always hitting, biting and scratching other kids or me when he is upset for any reason. I do not know how to deal with this. I have tried many things, but nothing works. Also, he has a 9 year ...  Read Full »


Dr. Manjunadh M Nair

Answer: Hi, Welcome to icliniq.com. I understand your concern. Young children with delayed milestones are at high risk of conditions like ADHD (attention-deficit hyperactive disorder) or autism or even behavioral problems. Probably, he needs a careful evaluation to find these problems. Having said that, try...  Read Full »

Should I be worried about the dark brown colored stools?

Query: Hello doctor, I am a 27-year-old female with no physical conditions taking Lisdexamfetamine for ADHD. My cause for concern is the passing of some very bright, fleshy-looking stool today. About 2 to 3 weeks ago, I decided to add more insoluble fiber and protein to my diet. I was consuming around 75 ...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. You have been suffering from the passing of a very bright, red, fleshy-looking stool. According to your statement, your recent changes in diet patterns have done that. Hard stool indicates fecal substances having a l...  Read Full »

I am taking Atomoxetine for adult ADHD. What are the long-term side effects?

Query: Hi doctor, I was suspected to have adult ADHD. I am continuing Atomoxetine HCL for almost a year and my current dosage 60 mg/day. I observed significant improvement in concentration and reduced distraction. Is there any long term side effect of this drug?  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hi, Welcome to icliniq.com. Atomoxetine is a non-stimulant ADHD (attention deficit hyperactive disorder) medicine. The drug is safe to use even in children and there are no serious permanent side effects of the drug even on prolonged use. Your dose is very high. If you are seeing improvement, then y...  Read Full »

Is it normal to have too many tics developed in a short time as a teenager?

Query: Hi doctor, My 13-year-old daughter developed a tic for about a month. And it started with a shoulder shrug (one side, left shoulder) and has progressed to several upper body tics. About six tics (head jerking, shoulder shrug, arm jerk or extending, hand hitting thigh, hand hitting chest, and hand f...  Read Full »


Dr. Gursimran

Answer: Hi, Welcome to icliniq.com. I understand the situation, and I am sorry for her to face this situation. Yes, the prime age of a child developing tic disorder is 11 to 13 years. Usually, tic disorder has comorbid conditions like obsessive-compulsive disorder and ADHD (Attention deficit hyperactivity d...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.